# SDR 06FDEA1123

- Difficulty date: March 16, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 35,934 hours, 22,553 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 SLAT EXISTING REPAIR REQUIRES FILLER TO BE REMOVED FOR NDT OF DOUBLER FOR MATERIAL IDENTIFICATION FOR ASSESSMENT OF REPAIR REF N00300.  REMOVED AND REINSTALLED FILLER IAW A300-600 SRM 51-40-21.
